Loading web-font TeX/Math/Italic

A Granas type approach to some continuation theorems and periodic boundary value problems with impulse

Abstract

In this paper we study periodic solutions of a second order differential equation
x^{\prime\prime} = f(t, x, x^{\prime}) \quad for \ a.e. \ t\in [0, 1],


subject to some impulses at certain points.

Our work was inspired by a paper by Capietto–Mawhin–Zanolin [1], where the case of no impulses was treated.

The major difference between paper [1] and ours is that instead of topological degree, we use the elementary method based on essential maps. In this context, we also give some new contributions to Granas’ theory of continuation principles.

Authors

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

?

Paper coordinates

R. Precup, A Granas type approach to some continuation theorems and periodic boundary value problems with impulses, Topological Methods in Nonlinear Analysis, 5 (1995) no. 2, 385-396.

PDF

About this paper

Print ISSN
Online ISSN

12303429

MR: 97a:34028

google scholar link

1995

Related Posts